# SDR 2002UALA00304

- Difficulty date: February 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER THRESHOLD WEB HAS NUMEROUS AREAS OF CORROSION FED-AFT END.  MAJOR REPAIR ACCOMPLISHED.  REPLACED THRESHOLD WEB.
